# SDR DALA2025092306953

- Difficulty date: September 22, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 90,275 hours, 11,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: F5327013421600
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 19R DAMAGED BETWEEN STRINGER 37R.   REPLACED FRAME 19R PER A330 SRM 51-42-11. (1212144)
